Article thumbnail

Vol. 100, No. 2 DUKE MATHEMATICAL JOURNAL © 1999 ON THE FUTAKI INVARIANTS OF COMPLETE INTERSECTIONS

By Zhiqin Lu

Abstract

obstruction of Kazdan-Warner to prescribe Gauss curvature on S 2. The Futaki invariants are defined for any compact Kähler manifold with positive first Chern class that has nontrivial holomorphic vector fields. Their vanishing is a necessary condition to the existence of Kähler-Einstein metrics on the underlying manifold

Year: 2011
OAI identifier: oai:CiteSeerX.psu:10.1.1.207.4290
Provided by: CiteSeerX
Download PDF:
Sorry, we are unable to provide the full text but you may find it at the following location(s):
  • http://citeseerx.ist.psu.edu/v... (external link)
  • http://202.38.126.65/mathdoc/D... (external link)
  • Suggested articles


    To submit an update or takedown request for this paper, please submit an Update/Correction/Removal Request.